MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L INFERIOR END PLATE MEDIUM 8-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L INFERIOR END PLATE MEDIUM 8-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-IP08S
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implant with a pdl device at l5-s1 on (b)(6) 2025.Following surgery, the patient had developed leg pain that was not present prior to surgery.Imaging showed that the implant was too far posterior.The surgeon revised the implant on (b)(6) 2025 by removing the inlay, repositioning the endplates and inserting a new inlay.The dhr reviews found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with this complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The prodisc l implant was not returned as the plates were repositioned in the patient and the poly inlay was discarded, therefore no device evaluation could be completed.Imaging was provided that showed the implant was too far from posterior.The prodisc l revision surgery was completed because the patient had new leg pain following surgery which was cause by the implant being placed too far posterior.The submission is 3 of 3 devices involved in this event.
 
Event or Problem Description
A patient was implant with a pdl device at l5-s1 on (b)(6) 2025.Following surgery, the patient had developed leg pain that was not present prior to surgery.Imaging showed that the implant was too far from posterior.The surgeon revised the implant on (b)(6) 2025 by removing the inlay, repositioning the endplates and inserting a new inlay.

Brand Name
PRODISC L INFERIOR END PLATE MEDIUM 8-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key22193244
Report Number3007494564-2025-00053
Device Sequence Number21159854
Product Code MJO
UDI-Device Identifier00843193114976
UDI-Public(01)00843193114976(17)300331(10)2024-0977
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-IP08S
Device Catalogue NumberN/A
Device Lot Number2024-0977
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale